International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1996 / Article

Open Access

Volume 9 |Article ID 763054 | 11 pages | https://doi.org/10.1155/S1048953396000032

Oscillation criteria for nonlinear inhomogeneous hyperbolic equations with distributed deviating arguments

Received01 Mar 1995
Revised01 Jul 1995

Abstract

This paper investigates the oscillatory properties of solutions of nonlinear inhomogeneous hyperbolic equations with distributed deviating arguments subject to two different boundary conditions. Several oscillation criteria are establishing employing Green's Theorem and certain differential inequalities. An example is also given.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

57 Views | 199 Downloads | 6 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.